# SDR 20240320083

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: General aviation
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 14,664 hours, 9,718 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 69410202
- Part serial: EMI168
- Condition: Corroded
- Location: Rt Mlg
- Part time: 14,664 hours, 9,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, RH MLG, TRUNNION, TRAILING LINK ATTACH LUGS. ACCOMPLISHED TEXTRON AVIATION FIELD REPAIR FR-680-0149-12564 REV A DATED 25 OCT 2023 AND FAA FORM 8100-9 DATED 25 OCT 2023; FIELD REPAIR - CORROSION, RH MLG, TRUNNION, TRAILING LINK ATTACH LUGS.
